# SDR CALA0400568

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 49,160 hours, 25,819 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6515303
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE CORRODED IN E&E COMPARTMENT AT STA 360, LBL 5 BETWEEN S28L AND S29L.  THE CORRODED SECTION OF SHEAR TIE WAS CUT OUT AND REPAIRED IAW SRM 53-00-07, FIGURE 207, REPAIR 1.
